| Model Number |
DRIVER SHAFT, T25 HEXALOBE, CANNULATED |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 05/23/2023, it was reported by a sales representative via sems that an ar-8610d-65 driver shaft broke.This occurred during a triple arthrodesis on (b)(6) 2023 while trying to advance a 6.5mm comp pt screw being used for a subtalar fusion.The case was completed using another driver.
Additional Manufacturer Narrative
The complaint is confirmed.One unpackaged ar-8610d-65 serial/batch number (b)(6) was received for investigation.Visual inspection found that the hexalobe screw driver tip was broken off.The most likely cause is attributed to over-torqueing/over-engaging the driver with the screw head.